It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-07-2008, 11:16 AM   #1
Senior Member
(female)
 
Join Date: Mar 2008
Location: MN
Posts: 111
snowdrift HB User
Singulair headaches

I noticed that headaches are a potential side effect of Singulair. I wasn't prepared for the non-stop headache that I've had for about a week now. Does anyone know if this particular side effect is something that tends to go away once one gets used to the drug, or if it's persistent?

I seem to also have gotten a more rare side effect--nosebleeds. This drug is shaping up to be generally not a good time to me. Kind of a shame because it seems to be working quite well.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
New warnings on Singulair nscrbug Asthma 6 08-28-2009 08:01 AM
singulair Mac2 Asthma 10 05-25-2009 03:18 PM
Side effects to Singulair Xena55 Allergies 5 05-05-2009 08:17 AM
Singulair - can anyone give some feedback? seveppa Allergies 8 03-24-2009 08:10 AM
Singulair? Brando46 Allergies 11 12-07-2007 06:39 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!